# SDR FDEA201110174542

- Difficulty date: October 17, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141N62493
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FOUND GOUGED FROM EXTERNAL HANDLE ON DOOR EXTERIOR SURFACE.   R & R IAW SRM 51-40-02, REV 104.  REPAIR IS CLASSIFIED AS  MAJOR.
